MathSciNet Relay Station
MathSciNet bibliographic data
MR1856748 03D28 (03F35)
Downey, Rod; Hirschfeldt, Denis R.; Lempp, Steffen; Solomon, Reed A $\Delta\sp 0\sb 2$ set with no infinite low subset in either it or its complement. J. Symbolic Logic 66 (2001), no. 3, 1371–1381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement